# SDR HALA2011092300435

- Difficulty date: September 23, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,009 hours, 6,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BEYOND SRM LIMITS 53-00-52-1A-1, RBL 88, BS 560-654.  FABRICATED AND INSTALLED NEW.
